# SDR ASAA2020123133797

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 29,521 hours, 9,445 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 0851HT1
- Condition: Inoperative
- Location: Pitot Tube
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON RECALL AFTER START L ELEVATOR PITOT LIGHT ILLUMINATED.  GROUNDED-YES.  VERIFIED DEFECT "L ELEV PITOT" INOPERABLE.  C/B POPS WHEN SELECTED TO "ON".  REMOVED AND REPLACED LT ELEVATOR PITOT PROBE, REF B737-900 AMM 27-31-94.  OPERATIONS CHECK NORMAL.  LEAK CHECK GOOD.
